MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3011
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it is not yet received.
 
Event or Problem Description
The event occurred on an unspecified date in may and involved a spinning spiros®, closed male luer.The customer states that they have observed leaks with primary tubing sets and have had 2 issues in the past month along with proximal occlusion alerts on the plum 360.The pumps were tested with no issue but they thought maybe a primary tubing cassette issue or the spiros not luered completely on the mating device.It was unknown if there was patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Uf/ importer report number (b)(4).Investigation summary received one (1) used cl3011 drop admin set w/integrated chemolock drip chamber, spiros for inspection.No defects or anomalies noted on initial inspection.The set was leak tested per product specifications.There was leakage from the spiros.Examination of the spiros showed a dislodged o-ring.The spiros was disassembled and visually examined and there was no damage on the post of the spiros.The reported complaint can be confirmed.The probable cause of the dislodged o-ring and subsequent leakage is unknown.The device history review for lot 13850282 was reviewed and no relevant non-conformities were found that would have led to the reported complaint.Additional information in b5, d1, d4, d10, h4.
 
Event or Problem Description
Additional information was received providing the lot number 13850282.The event occurred during patient infusion.No patient harm and slight delay of therapy due to bag had to be remade by pharmacy.Medication leaked from spinning spiros on 2ndary tubing.The medication to be hung was gemzar.The nurse caught it while was just a few drops, most likely was saline that tubing had been primed with, nurse changed out primary tubing first when noticed a problem, then when unclamped secondary tubing, leaking noted at spinning spiros.Bag and tubing taken out of service and pharmacy made a new bag with new tubing.Further information was provided via uf/ importer report number (b)(4) stating that the patient received dose without further problem.The tubing was primed with saline but it is unknown if any chemo leaked out, the pharmacist and nurse surmise since tubing is primed with saline it may have been the saline that leaked.

Brand Name
30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER,
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19538586
Report Number9617594-2024-00765
Device Sequence Number6081187
Product Code ONB
UDI-Device Identifier00887709057012
UDI-Public(01)00887709057012(17)281201(10)13850282
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3011
Device Lot Number13850282
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GEZMAR, MFR UNK.; PLUM 360 PUMP, ICU MEDICAL, INC.; PRIMARY TUBING SET, ICU MEDICAL.
Patient SexUnknown